# SDR SWI2025F00760

- Difficulty date: February 15, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CLIP AT FS 280 & RBL 9.0 INBOARD CRACKED. MX 29646977.  (C-CHECK RO 06/23/2025)REMOVED CRACKED FLOOR SUPPORT CLIP AND REPLACED WITH NEW AT FS 280 & RBL 9.0 INBOARD IAW CRJ200 SRM 51-42-21-00 & DWG NO 601R31113 REV AD. SEE CONTINUATION CARD FOR FURTHER DETAILS. COMPLIED WITH 51-900-1003-SKY AND M337
